# SDR 3EJA202504108001

- Difficulty date: April 8, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N785JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0274
- Aircraft time: 5,640 hours, 4,215 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 99146892
- Part serial: 624
- Condition: No Discrepancy
- Location: Zone 700
- Part time: 5,640 hours, 4,215 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DISPLAYED TWO GREEN NO RED. SWUNG GEAR SEVERAL TIMES RH SHUTTLE VALVE OPENED AND GEAR SWINGS WERE NORMAL.
